Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFlat modules and the behavior of a standard basis relative to an extension of the ground ring.
Author(s) E.S. Golod
TypeArticle in Journal
AbstractThe property of a generating set of a polynomial ideal or of an ideal of a free associative algebra over a commutative ring to be its Gröbner basis is kept by a flat (but not any) extension of the ground ring. The converse is proved in the broader context of standard bases for filtered modules.
ISSN1072-3374; 1573-8795/e
URL http://link.springer.com/article/10.1007%2Fs10958-012-0911-3
LanguageEnglish
JournalJ. Math. Sci., New York
Volume185
Number2
Pages221--223
PublisherSpringer US, New York, NY
Year2012
Edition0
Translation No
Refereed No
Webmaster